# SDR UIEA2021070601471

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM PACKS, INSP RAM AIR INTAKE TO HEAT EXCHANGERS.( INSPECTED LEFT AND RIGHT RAM AIR INTAKE TO HEAT EXCHANGER, NO DEBRIS FOUND. NO BLOCKAGE REF AMM 36-11-00. )
